Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Pain in upper left quad. Endoscopy normal. Taking Zofran. Appetite loss, fatigue. Have type 2 diabetes

Ive had upper left quad PAIN .. ENDOSCOPY WAS OK..and im STILL hurting. ranitidine HE S.Zofran helps.starving helps..eating HURTS.heating page helps..prepaid helps..I WAS ON PRESIDING a month.. BEFORE this this is happens.CT is clear.. LUNG MODULES ONLY..NO GAS..NO DIVERTICULITUS.. PAIN TRAVELS t center above navel AFTER 90MINUTES..LOSS APPETITE.FATIGUE.IRON DEFICIENT-FERRITAN TYPE 2DIABETIC.A1C-7.6
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Let me know the associated symptoms along with mentioned.
Do you have acidic belching/ abdominal discomfort/ excessive flatulence/ gargling sound in abdomen/ abdominal bloating after taking meals?
Are you getting burning sensation in upper abdomen and retrosternal in location?
With the available described symptoms, there appears to be possibility of functional dyspepsia.
Functional dyspepsia is a functional disorder of gastrointestinal tract and Organic disease must be ruled out.
You should consult with internal medicine specialist/ gastroenterologist and should go for thorough check up.
You should also go for ultrasound imaging, serum amylase and lipase, thyroid profile, blood sugar level.
You should also go for urea breathe test for H. Pylori.
If Urea breathe test is found to be positive then you have to take complete eradication therapy for H. Pylori bacteria.
Meanwhile, you should take proton pump inhibitors along with prokinetics for relief of your symptoms. You should also take antispasmodics.
Your blood sugar must be in controlled range.
You should avoid tomatoes, citrus fruits, tea, coffee, chocolates and oily spicy foods.
Take care,
Dr. Mayank Bhargava
Answered: Thu, 4 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor